# SDR DALA2016111108854

- Difficulty date: April 11, 2015
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 67,069 hours, 49,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK ACCESS PANEL 1472C COUNTERSINK CORRODED OUT OF LIMITS, THE ACCESS PANEL WAS REPLACED.
